# SDR DALA2022051103281

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 29,343 hours, 3,767 cycles
- System (JASC): 2620 · Extinguishing System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 BROKEN BOTTLE FIRE EXTINGUISHER ALLEN PORT IN PRESSURE SWITCH OF (2WE1). CORRECTIVE ACTION: REPLACED BOTTLE FIRE EXTINGUISHER 2WE1 AS PER AMDS CARD 5451-4012. (2231057)
